# SDR IPXA09654909

- Difficulty date: February 27, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-300
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310089
- Part serial: 001378
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C LT WING O/B FLAP O/B L/E FAIRING THE EXISTING REPAIR FOUND DELAMINATION.   COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-06 PARA 5A (1) FIG 9 REV 43.
